# SDR BIGA20171205001

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N107B
- Make and model: Casa C212CC
- Aircraft serial: 165
- Aircraft time: 14,031 hours, 17,474 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: CA260001
- Condition: Worn
- Location: Zone 400
- Part time: 14,031 hours, 17,474 cycles
- Component: Cowling, Casa
- Component part number: 212531051
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE RIGHT ENGINE INBOARD ACCESS COWLING (PN: 212-53105-1) DISENGAGED ALLOWING THE COWLING TO OPEN IN FLIGHT.  THE COWLING DID NOT DEPART THE AIRCRAFT.  THE LATCHES WERE CLOSED AND LOCKED, BUT THE FORWARD LATCH SHOWED SIGNS WEAR TO THE HOOK AND MOST LIKELY DISENGAGED ALLOWING THE AIR-STREAM TO ENTER THE COWLING OVERLOADING THE 2 REMAINING LATCHES.
